# SDR FDEA201902200459

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,212 hours, 21,177 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 417
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  628     30-10  7458  20FEB19  MSP  FACT  U  LOGPAGES:3042522  DURING DESCENT RECIEVED LEVEL 2 WING A-ICE RIGHT  DISAG R/I  20FEB19 09:50 MSP U  REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 3290278-1 CPN: 3000067 POS: NR 2 SRL: 417 TAG NR: 9C8178 ON MPN: 3290278-1 CPN: 3000067 SRL: 822 TAG NBR: 566D90 FACT 20FEB19 09:50 MSP U R&R THE RT WING ANTI ICE VALVE PER MM 30-11-00-2, PERFORMED OPS CK AND LEAK TEST AND OPS ARE GOOD. OK  FOR SERVICE.
